The medication you are on is EFFEXOR XR is a prescription medicine used to treat depression, generalized anxiety disorder (also called "GAD"), and social anxiety disorder in adults.
I would like to see you talk with your physician about your medication and maybe he will add something to help you sleep at night. There are many choices and your physician is the expert on prescribing.
I went through a 5 month period where I could not sleep at night and would be in tears with anxiety and worry that I would not be able to function at work the next day.
My physician gave me something to help and it worked but it tok a very high dose. I hope your insomnia is easier to control than mine was.
Take care of you.
Post Edited (sloan) : 4/21/2007 7:07:07 AM (GMT-6)
I really sympathise with you sloan. Insomnia is really hard to deal with, and a marriage break-up (been there and done that horrible one) is just an awful thing to deal with. I hope your new medication helps. I take valerian and sometimes that helps me, but the biggest help to me has been giving up caffiene and certain foods. Tomatoes, curry, red wine (all alcohol really) and red meat in the hours before bed can really disturb your sleep. Have you considered going to a dietician or an allergist to make sure you don't have some food intolerances? I know this sounds simplistic but sometimes the little changes can make the big differences.
As for the weight gain - I wish I had your problem!!! In saying that I understand how important body image is. being a body builder you probably know more about nutrition than me, but supplements high in protein and good fats such as those found in fish, avacado and nuts could probably help you stack that weight back on. Goodluck, and let us know how you go.
Post Edited (debaser) : 5/1/2007 6:58:41 PM (GMT-6)